# SDR AALA201703249001

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 75,952 hours, 11,707 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE256000
- Part serial: 372
- Condition: Failed
- Location: R2 Door
- Part time: 75,943 hours, 11,705 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST ACTUATOR FIRING MECHANISM MALFUNCTIONED.  REMOVED AND REPLACED R2 DOOR ASSIST ACTUATOR.
